# SDR 2009F00101

- Difficulty date: October 2, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,313 hours, 31,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1750 L34l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVE EXTERNAL REPAIR DOUBLER AT FUSELAGE STATION 1750 LONGERON 34L AND REPLACE WITH REPAIR IAW APPROVED DATA.  INDICATE TYPE OF REPAIR AND REINSPECTION INTERVAL IF KNOWN (MAJOR REPAIR).  REMOVED EXISTING DOUBLER REPAIR, CUT OUT DAMAGED AREA AND FABRICATED REPAIR.  CLEANED TREATED AND PRIMED REPAIR PARTS. INSTALLED REPAIR PARTS INCLUDING INTERNAL FINGER DOUBLERS, FILLER AND DOUBLER.  CLASS 1 TYPE REPAIR INITIAL INSPECTION 4000 IC AND REPETITIVE INSPECTION 4000 IC.  REFERENCE NON-ROUTINE 266948 AND W.O. 7917 FOR FURTHER INFORMATION.
